| Model Number |
BF-XP190 |
| Medical Device Problem Codes |
No Display/Image (1183); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported event was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: expected or random component failure without any design or manufacturing issue.In addition, the following reportable malfunctions were identified during the device evaluation: image cut out during angulation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer reported screen turned black during an unspecified diagnostic procedure involving an olympus bronchovideoscope.The procedure was completed with an olympus back-up device and there was no patient injury reported.